MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 102R; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 102R; GENERATOR
Model Number 102R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seizures (2063)
Date of Event 02/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient's mother the patient was having an increase in seizures.It was reported that the patient battery was running low.A battery calculation estimated that the battery was likely at eos and no longer stimulating.It was reported that the patient had a battery replacement.The explanted generator was returned.Product analysis was conducted and the device was found to have not reach end of service and was able to provide stimulation.There were no performance or any other type of adverse conditions found with the pulse generator.No additional relevant information has been received to date.
 
Additional Manufacturer Narrative
H3.Device evaluated by mfr?, evaluation summary attached - correction, device evaluation was inadvertently checked.No evaluation summary was attached in initial mdr.Summary of product analysis was provided in b5 of initial mdr.

Brand Name
PULSE GEN MODEL 102R
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key10289882
Report Number1644487-2020-00964
Device Sequence Number11605696
Product Code LYJ
UDI-Device Identifier05425025750023
UDI-Public05425025750023
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/30/2019
Device Model Number102R
Device Lot Number203064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2020
Event Location Other
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR